Blow-up profiles of solutions for the exponential reaction-diffusion equation

Research output: Contribution to journalArticleScientificpeer-review

Standard

Blow-up profiles of solutions for the exponential reaction-diffusion equation. / Pulkkinen, Aappo.

In: Mathematical Methods in the Applied Sciences, Vol. 34, No. 16, 2011, p. 2011-2030.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

APA

Vancouver

Author

Bibtex - Download

@article{483104ddbf2e4287b60eea500cd09c57,
title = "Blow-up profiles of solutions for the exponential reaction-diffusion equation",
keywords = "Blow-up, exponential, profiles, solutions, Blow-up, exponential, profiles, solutions, Blow-up, exponential, profiles, solutions",
author = "Aappo Pulkkinen",
year = "2011",
doi = "10.1002/mma.1501",
language = "English",
volume = "34",
pages = "2011--2030",
journal = "Mathematical Methods in the Applied Sciences",
issn = "0170-4214",
publisher = "John Wiley and Sons Ltd",
number = "16",

}

RIS - Download

TY - JOUR

T1 - Blow-up profiles of solutions for the exponential reaction-diffusion equation

AU - Pulkkinen, Aappo

PY - 2011

Y1 - 2011

KW - Blow-up

KW - exponential

KW - profiles

KW - solutions

KW - Blow-up

KW - exponential

KW - profiles

KW - solutions

KW - Blow-up

KW - exponential

KW - profiles

KW - solutions

UR - http://onlinelibrary.wiley.com/doi/10.1002/mma.1501/abstract

U2 - 10.1002/mma.1501

DO - 10.1002/mma.1501

M3 - Article

VL - 34

SP - 2011

EP - 2030

JO - Mathematical Methods in the Applied Sciences

JF - Mathematical Methods in the Applied Sciences

SN - 0170-4214

IS - 16

ER -

ID: 758374